# SDR CA000306004

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502L2
- System (JASC): 7300 · Engine Fuel and Control
- Part: Actuator
- Part number: 202255033
- Condition: Failed
- Location: Tms
- Part time: 9,530 hours, 8,398 cycles
- Component: Engine Fuel & Co, Honeywell, 202255033
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) NR 2 TMS ACTUATOR WHITE LIGHT ON IN FLIGHT AND ENGINE WOULD NOT SHUT DOWN NORMALLY.  SHUT DOWN ACCOMPLISHED BY OVERSPEED TEST.  REPLACED NR 2 TMS ACTUATOR AND AIRCRAFT RETURNED TO SERVICE.
